Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 166, NWS Fort Worth, TX

June 8, 2007Henderson County, Texas

NWS Fort Worth, TX issued this flash flood warning at Jun 8, 2007, 8:25 PM CDT for Henderson County, Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 8, 2007, 8:25 PM CDT (01:25 UTC)
Expired
Jun 8, 2007, 10:30 PM CDT
In force
2 hr
Issued by
NWS Fort Worth, TX
Area
Whole counties

County Henderson County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 142 km from the middle of the area, began a volume at 01:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 1.4 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2007-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1064 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2007-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1064 J/kg
Mixed-layer CIN
-203 J/kg
Mixed-layer LCL
1154 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 090126
FFWFWD
TXC213-090330-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
825 PM CDT FRI JUN 8 2007

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN HENDERSON COUNTY IN NORTHEAST TEXAS...

* UNTIL 1030 PM CDT

* AT 825 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  VERY HEAVY RAIN FROM A THUNDERSTORM NEAR EUSTACE...OR ABOUT NEAR
  GUN BARREL CITY. THE STORM PRODUCING VERY HEAVY RAIN WAS NEARLY    
  STATIONARY.  RAINFALL RATES OF 2 TO 3 INCHES AN HOUR ARE OCCURRING 
  WITH THIS STORM.  RAINFALL TOTALS IN THE WARNED AREA OF UP TO 4    
  INCHES ARE POSSIBLE

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO   
ENCHANTED OAKS...TRINIDAD...TOOL...PAYNE SPRINGS AND SEVEN POINTS

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER
LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING.

THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY
DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED
ROADS. FIND ALTERNATE ROUTES. SWIFTLY FLOWING WATER CAN CARRY
VEHICLES AWAY. TURN AROUND... DONT DROWN.

LAT...LON 3224 9575 3235 9572 3237 9643 3212 9607

$$

92
2 follow-up statements
000 
WGUS74 KFWD 090221
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
918 PM CDT FRI JUN 8 2007

TXC213-090330-
HENDERSON TX-
918 PM CDT FRI JUN 8 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
WESTERN HENDERSON COUNTY...

AT 914 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN OVER EXTREME 
WESTERN HENDERSON COUNTY.  THE STORM WAS LOCATED NEAR TRINIDAD...OR 
ABOUT 9 MILES SOUTH OF GUN BARREL CITY...AND WAS MOVING SOUTHWEST. 
THE HEAVIEST RAINFALL HAS ENDED OVER HENDERSON COUNTY...BUT WATER 
WILL CONTINUE TO RUNOFF INTO LOW LYING AND FLOOD PRONE AREAS. 

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING. DO NOT CROSS WATER OF UNKNOWN DEPTH AT LOW WATER 
CROSSINGS.  TURN AROUND...DONT DROWN.

LAT...LON 3224 9595 3233 9591 3236 9616 3231 9629
      3208 9607

$$

92
000 
WGUS74 KFWD 090312
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1011 PM CDT FRI JUN 8 2007

TXC213-090321-
HENDERSON TX-
1011 PM CDT FRI JUN 8 2007

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR WESTERN HENDERSON
COUNTY...

THE THUNDERSTORM THAT PRODUCED THE HEAVY RAINFALL HAS MOVED INTO 
SOUTHERN NAVARRO COUNTY.  THEREFORE THE FLASH FLOOD WARNING HAS BEEN 
CANCELLED FOR WESTERN HENDERSON.

LAT...LON 3224 9595 3233 9591 3236 9616 3231 9629
      3208 9607

$$

92

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 8, 8:00 PM CDT, 25 minutes earlier.

Area forecast discussion, Jun 8, 8:00 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
800 PM CDT FRI JUN 8 2007

.AVIATION UPDATE...
800 PM CDT
SURFACE FRONT HAS SLOWED FROM NEAR KILLEEN TO SULPHUR SPRINGS. ADDED
VCTS TO KACT TAF THROUGH 03Z BASED ON FRONTAL LOCATION AND RADAR
TRENDS. BELIEVE BKN-OVC LOW CLOUDS LIKELY TOWARDS 12Z AS 15-20 KT
SOUTHERLY WINDS ABOVE BOUNDARY LAYER RESULT IN WEAK ISENTROPIC LIFT
NORTH OF BOUNDARY. WINDS GENERALLY LIGHT N-NE TONIGHT BECOMING SE
SATURDAY AS FRONT RETURNS NORTHWARD AND MOVES THROUGH ALL TAF SITES.

07/BB

&&

.UPDATE...
752 PM CDT

BRIEF UPDATE INCREASES POPS IN SE ZONES FOR EARLY EVENING. STILL
POTENTIAL FOR FURTHER DEVELOPMENT TO THE NORTH OF THE SFC BOUNDARY
AS EARLY AS THIS EVENING. AFTER MIDNIGHT...HEALTHY WARM/MOIST
ADVECTION BUOYED BY ISENTROPIC UPGLIDE ABOVE THE COOLER SFC LAYER
NORTH OF THE FRONT MAY RESULT IN SOME PRECIPITATION WELL NORTH OF
THE BOUNDARY. FOR NOW...WILL MAINTAIN SLIGHT CHANCE POPS AFTER 06Z
AND ASSESS POTENTIAL FURTHER FOR UPDATE LATER THIS EVENING. 25

&&

.PREV DISCUSSION...
229 PM CDT

SHORT TERM...
NEAR TERM WILL DEAL WITH OUR FRONT...WHICH HAD MORE BAROCLINICITY
THAT WE ORIGINALLY EXPECTED AND IS NOW ALONG A CANTON...HILLSBORO...
GATESVILLE LINE IN GENERAL. STILL HOT/MOIST/AND UNSTABLE SE OF THE
FRONT...BUT STORMS NEAR CENTERVILLE/PALESTINE AREAS ARE STRUGGLING
TO TO MAINTAIN DUE TO WEAKER WIND SHEAR DOWN THAT WAY. WE WILL KEEP
SCATTERED SHOWERS/STORMS THROUGH MID EVENING AHEAD OF FRONT. CANT
RULE OUT A FEW STRONG TO SEVERE STORMS EARLY FROM LAMPASAS...TO
WACO...TO ATHENS AND POINTS SE. NOT VERY ORGANIZED. S/W KICKING
OF ISOLATED STORMS OVER W TX WILL MOVE NE TOWARD WRN OK OVERNIGHT.
THIS MAY LEND TO WIDELY SCT ACTIVITY OVER FAR NW COUNTIES SAT A.M.

COOLER/DRIER AIR OVER NRN SECTIONS OF N TX TO BE SHORT-LIVED...AS
BOUNDARY RETREATS SLOWLY NWD AS A WARM FRONT AND BACK INTO OK/AR
BY SAT NIGHT. AS BOUNDARY LIFTS NWD DURING PRIME HEATING...SCT
STORMS ONCE AGAIN MAY OCCUR BY AFTN ALONG/N OF THE BOUNDARY...WITH
MORE CAPPED/MIXED ENVIRONMENT FURTHER S. TEMPS WILL RESPOND AS
WELL BACK TO AROUND 90 SATURDAY...BACK INTO THE LOWER-MID 90S BY
SUN WITH THE BERMUDA HIGH/SUB-TROPICAL UPPER RIDGE RE-AMPLIFYING
OVER MOST OF N TX. MAY SEE MORE AIRMASS TYPE THUNDERSTORMS FROM
D/FW AND POINTS NE ON SUNDAY IN DEEPER...MOIST UNSTABLE
ATMOSPHERE. OTHERWISE...THE MUGGIES WILL RETURN FOR SUNDAY INTO
MONDAY.

LONG TERM...
ONLY TWEAKED A FEW THINGS AND STAYED WITH PERSISTENCE...AS PATTERN
WILL BE MAINLY MESOSCALE DRIVEN WITH VERY BENIGN FEATURES TO DRIVE
THINGS...THUS HELD TO LOW POP MENTION. GENERALLY...BERMUDA RIDGE
STAYS AMPLIFIED OVER N TX WITH HOT/MUGGY WX THROUGH MID WEEK. FOR
WED THROUGH THE LATTER HALF OF THE WEEK...UPPER RIDGE
FLATTENS/WEAKENS SOMEWHAT AS MID LVL HEIGHT FALLS OCCUR JUST TO OUR
NORTH IN ACTIVE POLAR STREAM. BOTH WED AND THURS NIGHTS COULD SEE
MCS FORM UP IN KS/NRN OK AREAS...THEN WEAKEN AND CROSS THE RED RIVER
EACH OF THE FOLLOWING MORNINGS. RIGHT NOW...CONFIDENCE IS LOW DUE TO
AFOREMENTIONED MESOSCALE DRIVEN FEATURES.

05

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  67  90  73  94  74 /  20  30  20  20  10
WACO, TX              73  89  72  93  72 /  30  20  10  10  10
PARIS, TX             64  88  71  90  72 /  20  30  20  30  10
DENTON, TX            66  88  70  94  72 /  20  30  20  20  10
MCKINNEY, TX          66  87  69  93  69 /  20  30  20  20  10
DALLAS, TX            68  90  73  94  75 /  20  30  20  20  10
TERRELL, TX           70  89  72  92  72 /  20  30  20  30  10
CORSICANA, TX         73  90  73  93  73 /  20  30  20  20  10
TEMPLE, TX            74  90  73  93  71 /  30  20  10  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

07/25/92/77
Hazardous weather outlook, Jun 8, 2:32 PM CDT, 5 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
232 PM CDT FRI JUN 8 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-091945-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
232 PM CDT FRI JUN 8 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE OVER THE SOUTHEAST
THIRD OF THE OUTLOOK AREA. LARGE HAIL AND DAMAGING WINDS WILL BE
THE MAIN THREATS WITH ANY SEVERE STORMS THAT DEVELOP.

THUNDERSTORM CHANCES WILL LINGER AFTER MIDNIGHT...BUT THE
POTENTIAL FOR SEVERE WEATHER WILL DECREASE AFTER DARK.

.DAYS TWO THROUGH SEVEN...
THUNDERSTORMS WILL BE POSSIBLE AREA WIDE ON SATURDAY AS AN UPPER
LEVEL DISTURBANCE COMBINES WITH AN INCREASINGLY UNSTABLE AIRMASS.

THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS ACROSS PORTIONS OF
NORTH TEXAS...MAINLY ALONG THE RED RIVER...SUNDAY THROUGH FRIDAY.
THE BEST CHANCE FOR THUNDERSTORMS WILL BE DURING THE EARLY
AFTERNOON THROUGH MID EVENING HOURS.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER MAY BE REQUESTED DURING THE AFTERNOON AND EARLY
EVENING HOURS.

SCHULTZ

In the hours before

Special weather statement, Jun 8, 6:25 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
625 PM CDT FRI JUN 8 2007

TXZ148-090000-
ANDERSON TX-
625 PM CDT FRI JUN 8 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL ANDERSON COUNTY

AT 625 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES SOUTHEAST OF PALESTINE THAT WAS NEARLY
STATIONARY.

CITIES IN THE PATH OF THIS STORM INCLUDE PALESTINE.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3169 9548 3184 9548 3180 9591 3155 9572

07/BB
Special weather statement, Jun 8, 6:45 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
645 PM CDT FRI JUN 8 2007

TXZ122-090015-
VAN ZANDT TX-
645 PM CDT FRI JUN 8 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN VAN ZANDT COUNTY

AT 645 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES SOUTHWEST OF MINEOLA...MOVING WEST AT 5
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CANTON AND VAN.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3261 9604 3238 9603 3236 9550 3260 9560

07/BB
Special weather statement, Jun 8, 7:07 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
707 PM CDT FRI JUN 8 2007

TXZ122-090030-
VAN ZANDT TX-
707 PM CDT FRI JUN 8 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN VAN ZANDT COUNTY

AT 707 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES SOUTHEAST OF CANTON...THAT WAS NEARLY
STATIONARY.

CITIES IN THE PATH OF THIS STORM INCLUDE CANTON AND VAN.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3255 9596 3238 9598 3236 9556 3259 9556

07/BB
Special weather statement, Jun 8, 7:40 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
740 PM CDT FRI JUN 8 2007

TXZ122-135-090115-
VAN ZANDT TX-HENDERSON TX-
740 PM CDT FRI JUN 8 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTH CENTRAL HENDERSON COUNTY
  SOUTHEASTERN VAN ZANDT COUNTY

AT 740 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES NORTHEAST OF ATHENS...MOVING SOUTHWEST
AT 5 MPH.

CITIES NEAR THIS STORM INCLUDE BROWNSBORO AND EDOM.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
STAY TUNED TO FUTURE WEATHER UPDATES.

LAT...LON 3225 9562 3244 9556 3247 9587 3228 9590

92
Special weather statement, Jun 8, 8:11 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
811 PM CDT FRI JUN 8 2007

TXZ135-090145-
HENDERSON TX-
811 PM CDT FRI JUN 8 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL HENDERSON COUNTY

AT 811 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF ATHENS...MOVING SOUTH AT 10
MPH. ANOTHER STRONG THUNDERSTORM WAS LOCATED NEAR GUN BARREL CITY.

CITIES IN THE PATH OF THESE STORM INCLUDE ATHENS...CANEY CITY...
ENCHANTED OAKS...EUSTACE AND GUN BARREL CITY.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 55 MPH CAN BE EXPECTED FROM THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE THUNDERSTORM WARNING MAY BE
NEEDED FOR HENDERSON COUNTY.

LAT...LON 3215 9569 3233 9566 3236 9619 3220 9616

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 7:07 PM CDTSpecial Weather StatementFWDVan Zandt23 min
Jun 8, 7:40 PM CDTSpecial Weather StatementFWDHenderson35 min
Jun 8, 8:11 PM CDTSpecial Weather StatementFWDHenderson34 min
Jun 8, 9:40 PM CDTSpecial Weather StatementFWDNavarro35 min
Jun 8, 9:52 PM CDTSevere Thunderstorm WarningFWDNavarro53 min
Jun 8, 10:26 PM CDTSpecial Weather StatementFWDLimestone34 min
Jun 9, 12:44 PM CDTSpecial Weather StatementFWDHunt31 min
Jun 9, 12:50 PM CDTSpecial Weather StatementFWDHopkins25 min
Jun 9, 12:59 PM CDTSevere Thunderstorm WarningFWDHunt61 min
Jun 9, 1:05 PM CDTSpecial Weather StatementFWDDallas25 min
Jun 9, 1:13 PM CDTSpecial Weather StatementFWDHopkins32 min
Jun 9, 1:16 PM CDTSevere Thunderstorm WarningFWDDallas38 min
Jun 9, 1:27 PM CDTSpecial Weather StatementFWDFannin33 min
Jun 9, 1:44 PM CDTSpecial Weather StatementFWDHopkins31 min
Jun 9, 1:48 PM CDTFlash Flood WarningFWDHunt4 hr
Jun 9, 1:58 PM CDTSpecial Weather StatementFWDCollin32 min
Jun 9, 2:00 PM CDTSpecial Weather StatementFWDFannin30 min
Jun 9, 2:10 PM CDTSpecial Weather StatementFWDHopkins35 min
Jun 9, 2:16 PM CDTSpecial Weather StatementFWDLamar29 min
Jun 9, 2:23 PM CDTSpecial Weather StatementFWDHunt37 min
Jun 9, 2:27 PM CDTSpecial Weather StatementFWDCollin33 min
Jun 9, 2:34 PM CDTSevere Thunderstorm WarningFWDCollin56 min
Jun 9, 2:37 PM CDTSevere Thunderstorm WarningFWDLamar53 min
Jun 9, 2:42 PM CDTSpecial Weather StatementFWDHopkins33 min
Jun 9, 3:08 PM CDTSpecial Weather StatementFWDFannin37 min
Jun 9, 3:20 PM CDTSpecial Weather StatementFWDGrayson25 min
Jun 9, 3:44 PM CDTSpecial Weather StatementFWDFannin31 min

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.